The Open UniversitySkip to content
 

Open Research Online
Browse by Journal

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0 [Create Shortened URL] SURL
Group by: Published Date | Item Type | No Grouping
Number of items: 1.

Camina, Alan R.; Gill, Nick and Zalesski, A. E. (2008). Large dimensional classical groups and linear spaces. Bulletin of the Belgian Mathematical Society (Simon Stevin), 15(4) pp. 705–731. file

This list was generated on Fri Nov 24 21:52:12 2017 GMT.

Policies | Disclaimer

© The Open University   contact the OU